# SDR REXA97117

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 8200 · Water Injection System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Water Pump
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 PUMP LIGHT ON DURING TAKEOFF.  DEFERRED PER MEL 82-01-00.  (M)
